# SDR DJFA2008027

- Difficulty date: March 17, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 8,337 hours, 6,925 cycles
- Engine: Pwa JT15D5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

ON TAXI TO TAKEOFF, DURING EFC TEST, CREW EXPERIENCED AN UNCOMMANDED SHUTDOWN OF THE NR 2 ENGINE.  MAINTENANCE CLEANED THE EFC CONNECTOR AND PERFORMED SEVERAL GROUND RUNS, EFC TESTS, AND A T/R CHECK WITHOUT FAILURE.
